# SDR REXA2015021300111

- Difficulty date: February 9, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 23,956 hours, 21,198 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS EIGHT SCREW MARKS 13 INCHES ABOVE THE FLOOR BETWEEN LBL 36 & RBL 36 WITH MAX DEPTH OF 0.006 INCHES.  REPAIRED IAW REO 601R-53-61-2155.
